# SDR 20010112SG029

- Difficulty date: October 3, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 2564 - BIL - PASSENGER REPORTED TO CREW HE SAW FUEL OR LIQUID COMING OFF TOP OF WING.  CREW VERIFIED, AND RETURNED TO BASE WITH NO FURTHER INCIDENT.  FOUND FUEL TO BE COMING FROM RIVET ON TOP OF WING.  REPLACED AND RESEALED 4 LEAKING RIVETS ON TOP SIDE OF WING OUTBOARD OF RT ENGINE NACELLE.  NO FURTHER LEAKS NOTED DURING LEAK CHECK.  (M)
